Upper estimate of the interval of existence of solutions of a nonlinear Timoshenko equation.
Georgian mathematical journal, Tome 4 (1997) no. 3, pp. 219-222
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GMJ_1997__4_3_47741,
author = {Bainov, Drumi and Minchev, Emil},
title = {Upper estimate of the interval of existence of solutions of a nonlinear {Timoshenko} equation.},
journal = {Georgian mathematical journal},
pages = {219--222},
year = {1997},
volume = {4},
number = {3},
zbl = {0876.35076},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1997__4_3_47741/}
}
TY - JOUR AU - Bainov, Drumi AU - Minchev, Emil TI - Upper estimate of the interval of existence of solutions of a nonlinear Timoshenko equation. JO - Georgian mathematical journal PY - 1997 SP - 219 EP - 222 VL - 4 IS - 3 UR - http://geodesic.mathdoc.fr/item/GMJ_1997__4_3_47741/ LA - en ID - GMJ_1997__4_3_47741 ER -
Bainov, Drumi; Minchev, Emil. Upper estimate of the interval of existence of solutions of a nonlinear Timoshenko equation.. Georgian mathematical journal, Tome 4 (1997) no. 3, pp. 219-222. http://geodesic.mathdoc.fr/item/GMJ_1997__4_3_47741/